# SDR GTIA2020071635262

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 15,056 hours, 6,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 + L2 DOOR ASSIST BTL NEED SERVICING.  SERVICED R1 + L2 ASSIST BTL IAW AMM 52-10-00.
